# SDR ASOA04987

- Difficulty date: December 8, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 59465
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY FLOOR LIGHTS AT ROWS 5 THROUGH 8 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT CONNECTOR CABLE AT ROWS 5 THROUGH 8.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
